Author = JOSEPH, MAYAMMA
Number of Articles: 4
1. Þ-energy of generalized Petersen graphs

Articles in Press, Accepted Manuscript, Available Online from 26 February 2021

10.22049/cco.2021.27102.1197

Prajakta Bharat Joshi; Mayamma Joseph


2. The upper domatic number of powers of graphs

Volume 6, Issue 1, Winter and Spring 2021, Pages 53-65

10.22049/cco.2020.26913.1163

Libin Chacko Samuel; Mayamma Joseph


3. New results on upper domatic number of graphs

Volume 5, Issue 2, Summer and Autumn 2020, Pages 125-137

10.22049/cco.2019.26719.1136

Libin Samuel; MAYAMMA JOSEPH


4. Characterization of signed paths and cycles admitting minus dominating function

Volume 5, Issue 1, Winter and Spring 2020, Pages 61-68

10.22049/cco.2019.26661.1128

Mayamma Joseph; S.R. Shreyas